6 found
Sort by:
  1.  14 DLs
    Žarko Mijajlović (1985). On the Definability of the Quantifier “There Exist Uncountably Many”. Studia Logica 44 (3):257 - 264.
    In paper [5] it was shown that a great part of model theory of logic with the generalized quantifier Q x = there exist uncountably many x is reducible to the model theory of first order logic with an extra binary relation symbol. In this paper we consider when the quantifier Q x can be syntactically defined in a first order theory T. That problem was raised by Kosta Doen when he asked if the quantifier Q x can be eliminated (...)
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  2.  4 DLs
    Žarko Mijajlović (1983). Submodels and Definable Points in Models of Peano Arithmetic. Notre Dame Journal of Formal Logic 24 (4):417-425.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  3.  1 DLs
    Radosav Djordjevic, Nebojša Ikodinović & Žarko Mijajlović (2007). Completeness Theorem for Topological Class Models. Archive for Mathematical Logic 46 (1):1-8.
    A topological class logic is an infinitary logic formed by combining a first-order logic with the quantifier symbols O and C. The meaning of a formula closed by quantifier O is that the set defined by the formula is open. Similarly, a formula closed by quantifier C means that the set is closed. The corresponding models are a topological class spaces introduced by Ćirić and Mijajlović (Math Bakanica 1990). The completeness theorem is proved.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  4.  1 DLs
    Zarko Mijajlović & Valentina Harizanov (1983). Regular Relations and the Quantifier “There Exist Uncountably Many”. Mathematical Logic Quarterly 29 (3):151-161.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  5.  1 DLs
    Žarko Mijajlović (1995). On the Eliminability of the Quantifier “There Exist Uncountably Many”. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers 169--179.
    Direct download  
     
    My bibliography  
     
    Export citation  
  6.  0 DLs
    Winfried Just & Žarko Mijajlović (1987). Separation Properties of Ideals Over Ω. Mathematical Logic Quarterly 33 (3):267-276.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation